# SDR AU960243

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Condition: Disintegrated
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING FUEL SYSTEM RESERVOIR FOAM BAFFLE DISINTEGRATED - FOUND  DURING INSPECTION IAW SB 2109 PARA 1 - SUSPECT BAFFLE HAD NOTBEEN REPLACED IAW BEECH SB 2109 PART 2 - PERSONNEL/MAINTENANCE ERROR
